(NaturalNews) Please note that the suggested connection between the mystery illness and the HPV vaccine Gardasil is unconfirmed, and is merely a speculation based on the other facts presented. It is the author's opinion that Gardasil may be related, but readers are encouraged to develop their own hypothesis, since authorities refuse to disclose what they say is the actual diagnosis.
Twelve young schoolgirls from Le Roy Junior - Senior High School near Rochester, New York, recently became afflicted with a mysterious condition that caused them to develop tics and other symptoms similar to those associated with Tourette Syndrome. But administrators from the Le Roy Central School District refuse to publicly disclose the condition or its cause, even to the girls parents, claiming that it is a "federal issue."
Since September, the 12 afflicted students, all girls, developed symptoms so severe that many of them had to be pulled out of school and tutored at home, according to WHAM 13 in Rochester. Officials claim the girls have all been properly diagnosed since that time, but they refuse to disclose any detailed information citing HIPAA privacy laws that actually do not apply in this situation, which implies a coverup.
"I can assure you these children have all been seen by professionals that have come up with answers and they are all being treated and they're actually doing pretty well," alleged Dr. Greg Young from the New York State Department of Health, during a recent meeting with upset parents. Dr. Young and his crew say environmental factors, poisonings, illicit drugs, hysteria, fake illness and various other causes have been ruled out -- but vaccines, and the Gardasil vaccine in particular, were not mentioned as being ruled out.
Jim DuPont, a parent of one of the afflicted girls, expressed outrage about the situation to local reporters following the meeting. Though Dr. Young and the health department claim there is a diagnosis, DuPont says this is untrue. He also says that even he has not been told why his daughter and the others fell ill, as authorities are keeping the true cause, if they even know it, under wraps.
"Want to know something? If my daughter had a diagnosis and I knew about it, and I would as her parent, I would tell you that!" said DuPont to WHAM 13. "These girls all go to the same neurologist and there is no diagnosis. They don't know what's causing it. That's why we're all here at this meeting."
Based on the girls symptoms and the fact that they are all girls, the possible culprit of the mystery illness is the human papillomavirus (HPV) vaccine Gardasil, which is known to severely debilitate many of the girls that receive it. Perhaps these girls are suffering from "Post-Gardasil Syndrome," the new name given to the spectrum of side effects that often manifest after an individual receives the Gardasil vaccine (http://www.naturalnews.com/034338_Post-Gardasil_Syndrome_HPV_vaccines_side_effects.html).